# SDR FDEA201007312853

- Difficulty date: July 31, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 760-789
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 760 TO 789 RBL 45 IS CORRODED.  REMOVED SEAT TRACK AND TEE SECTION BS 760 TO BS 848 RBL 45 IAW SRM 51-30-2.  LOCATED AND DRILL NEW TEE SECTION FROM BAC1506-1108 7075-T6 DIM. 110" LONG IAW SRM 53-10-2 FIG. 7 AND 51-30-5. TREATED AND PRIMED NEW TEE IAW SRM 51-10-2. INSTALLED NEW TEE AND SEAT TRACK AT BS 760-848 RBL 45 IAW SRM 51-30-2.
